| Texto completo | |
| Autor(es): |
Número total de Autores: 3
|
| Afiliação do(s) autor(es): | [1] Univ Campinas UNICAMP, Dept Stat, Inst Math Stat & Sci Computat, BR-13083859 Campinas, SP - Brazil
[2] Forschungszentrum Julich, Inst Complex Syst, D-52425 Julich - Germany
Número total de Afiliações: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Statistical Physics; v. 150, n. 2, p. 285-298, JAN 2013. |
| Citações Web of Science: | 1 |
| Resumo | |
We consider a continuous time random walk X in a random environment on a{''}currency sign(+) such that its potential can be approximated by the function V:a{''}e(+)-> a{''}e given by where sigma W a Brownian motion with diffusion coefficient sigma > 0 and parameters b, alpha are such that b > 0 and 0 <alpha < 1/2. We show that P-a.s. (where P is the averaged law) with . In fact, we prove that by showing that there is a trap located around (with corrections of smaller order) where the particle typically stays up to time t. This is in sharp contrast to what happens in the ``pure{''} Sinai's regime, where the location of this trap is random on the scale ln(2) t. (AU) | |
| Processo FAPESP: | 11/21089-4 - Grandes desvios para ASEP com taxas aleatórias |
| Beneficiário: | Serguei Popov |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |
| Processo FAPESP: | 09/51139-3 - Aranhas moleculares sobre grafos e passeios aleatorios em meio aleatorio |
| Beneficiário: | Christophe Frédéric Gallesco |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 09/52379-8 - Modelagem estocástica de sistemas interagentes |
| Beneficiário: | Fabio Prates Machado |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |